MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040000
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging that a ventilator service required error code was found during preventative maintenance on a trilogy 202 device.The device was not in use on a patient at the time of the occurrence.The trilogy 202 device was being evaluated at a third-party service center service center when the reported issue occurred on the device.During the evaluation of the device, it had failed oxygen blending module (obm) calibration testing on this device.The third-party service technician found an error code, oxygen blending module (obm) accuracy urgent service, was observed on the device's error log.The third-party service technician further evaluated and determined the obm printed circuit assembly (pca) had caused the obm calibration testing to fail on the device.In conclusion, the device's obm pca was replaced to address the issue.The root cause is confirmed at this time.Additionally, during the service of the device, the third-party service technician heard a loud whistling vibration when producing the high pressures and alleged it sounded like a valve was not seated correctly on the device.The third-party service technician inspected the device and found no fault with the device.This was unrelated to the reported issue.The device passed all final testing.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24549154
Report Number2518422-2026-008639
Device Sequence Number5662684
Product Code CBK
UDI-Device Identifier00606959022706
UDI-Public(01)00606959022706
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1040000
Device Catalogue Number1040000
Device Lot Number200117
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown